# SDR U2RA201208200001

- Difficulty date: August 16, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 66,660 hours, 19,936 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 2 Slat
- Component: Slat
- Component part number: 114N4003117A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT T/E WEDGE DELAMINATED ON AFT EDGE 28" FROM INBD EDGE AREA 1.1250" X 5.5". REF AD 91-22-51, SB 757-57-0066.
